# SDR SWAA2021062887278

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFT ENTRY DOOR EXTERIOR SIDE EMERGENCY EXIT LIGHT IS INOP / RE-LAMPED AFT ENTRY DOOR EXTERIOR SLIDE EMERGENCY EXIT LIGHT PER AMM 33-51-04
